# SDR DALA2019102436135

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,997 hours, 21,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6610414) DURING INSPECTION FOUND EMERGENCY EXIT LIGHT AT RIGHT SIDE FWD DOOR FLOOR LEVEL IS INOPERATIVE. REPLACED EMERGENCY EXIT SIGN LIGHT ASSY. MFN BR9476G145-01 LIGHTS WORK GOOD.
